Research article

A class of analytic functions related to convexity and functions with bounded turning

  • Received: 09 October 2019 Accepted: 14 February 2020 Published: 18 February 2020
  • MSC : 30C45, 30C80

  • In this paper, we define a new subclass $k$-$\mathcal{Q} (\alpha)$ of analytic functions, which generalizes the class of $k$-uniformly convex functions. Various interesting relationships between $k$-$\mathcal{Q} (\alpha)$ and the class $\mathcal{B}(\delta)$ of functions with bounded turning are derived.

    Citation: Zhi-Gang Wang, M. Naeem, S. Hussain, T. Mahmood, A. Rasheed. A class of analytic functions related to convexity and functions with bounded turning[J]. AIMS Mathematics, 2020, 5(3): 1926-1935. doi: 10.3934/math.2020128

    Related Papers:

  • In this paper, we define a new subclass $k$-$\mathcal{Q} (\alpha)$ of analytic functions, which generalizes the class of $k$-uniformly convex functions. Various interesting relationships between $k$-$\mathcal{Q} (\alpha)$ and the class $\mathcal{B}(\delta)$ of functions with bounded turning are derived.


    加载中


    [1] J. W. Alexander, Functions which map the interior of the unit circle upon simple regions, Ann. Math., 17 (1915), 12-22. doi: 10.2307/2007212
    [2] M. Arif, A. Ali, J. Muhammad, Some sufficient conditions for alpha convex functions of order beta, VFAST Trans. Math., 1 (2013), 8-12.
    [3] H. Arıkan, H. Orhan, M. Çağlar, Fekete-Szegö inequality for a subclass of analytic functions defined by Komatu integral operator, AIMS Mathmatics, 5 (2020), 1745-1756.
    [4] S. M. Aydogan, F. M. Sakar, Radius of starlikeness of p-valent λ-fractional operator, Appl. Math. Comput., 357 (2019), 374-378.
    [5] D. Bshouty, A. Lyzzaik, F. M. Sakar, Harmonic mappings of bounded boundary rotation, Proc. Amer. Math. Soc., 146 (2018), 1113-1121.
    [6] S. Bulut, Some applications of secondorder differential subordination on a class of analytic functions defined by Komatu integral operator, ISRN Math. Anal., 2014 (2014), 1-6.
    [7] M. Çağlar, E. Deniz, R. Szász, Radii of α-convexity of some normalized Bessel functions of the first kind, Results Math., 72 (2017), 2023-2035. doi: 10.1007/s00025-017-0738-9
    [8] M. Darus, S. Hussain, M. Raza, On a subclass of starlike functions, Results Math., 73 (2018), 1-12. doi: 10.1007/s00025-018-0773-1
    [9] E. Deniz, R. Szász, The radius of uniform convexity of Bessel functions, J. Math. Anal. Appl., 453 (2017), 572-588. doi: 10.1016/j.jmaa.2017.03.079
    [10] J. Dziok, Characterizations of analytic functions associated with functions of bounded variation, Ann. Polon. Math., 109 (2013), 199-207. doi: 10.4064/ap109-2-7
    [11] J. Dziok, Classes of functions associated with bounded Mocanu variation, J. Inequal. Appl., 2013 (2013), 349.
    [12] J. Dziok, Generalizations of multivalent Mocanu functions, Appl. Math. Comput., 269 (2015), 965-971.
    [13] A. W. Goodman, On uniformly convex functions, Ann. Polon. Math., 56 (1991), 87-92. doi: 10.4064/ap-56-1-87-92
    [14] S. Kanas, A. Wisniowska, Conic regions and k-uniform convexity II, Folia Sci. Univ. Tech. Resov., 22 (1998), 65-78.
    [15] S. Kanas, A. Wisniowska, Conic regions and k-uniform convexity, J. Comput. Appl. Math., 105 (1999), 327-336. doi: 10.1016/S0377-0427(99)00018-7
    [16] S. Kanas, H. M. Srivastava, Linear operators associated with k-uniformly convex functions, Integral Transforms Spec. Funct., 9 (2000), 121-132. doi: 10.1080/10652460008819249
    [17] S. Kanas, Techniques of the differential subordination for domain bounded by conic sections, Int. J. Math. Sci., 38 (2003), 2389-2400.
    [18] A. Lecko, A. Wisniowska, Geometric properties of subclasses of starlike functions, J. Comput. Appl. Math., 155 (2003), 383-387. doi: 10.1016/S0377-0427(02)00875-0
    [19] W. Ma, D. Minda, Uniformly convex functions, Ann. Polon. Math., 57 (1992), 165-175. doi: 10.4064/ap-57-2-165-175
    [20] W. Ma, D. Minda, Uniformly convex functions II, Ann. Polon. Math., 58 (1993), 275-285. doi: 10.4064/ap-58-3-275-285
    [21] T. M. MacGregor, Geometric problems in complex analysis, Amer. Math. Monthly, 79 (1972), 447-468. doi: 10.1080/00029890.1972.11993067
    [22] S. S. Miller, P. T. Mocanu, Univalent solutions of Briot-Bouquet differential subordination, J. Diff. Equations, 56 (1985), 297-309. doi: 10.1016/0022-0396(85)90082-8
    [23] P. T. Mocanu, Une propriete de convexite generalisee dans la theorie de la representation conforme, Mathematica, 34 (1969), 127-133.
    [24] K. I. Noor, W. Ul-Haq, On some implication type results involving generalized bounded Mocanu variations, Comput. Math. Appl., 63 (2012), 1456-1461. doi: 10.1016/j.camwa.2012.03.055
    [25] K. I. Noor, S. Hussain, On certain analytic functions associated with Ruscheweyh derivatives and bounded Mocanu variation, J. Math. Anal. Appl., 340 (2008), 1145-1152. doi: 10.1016/j.jmaa.2007.09.038
    [26] K. I. Noor, A. Muhammad, On analytic functions with generalized bounded Mocanu variation, Appl. Math. Comput., 196 (2008), 802-811.
    [27] K. I. Noor, S. N. Malik, On generalized bounded Mocanu variation associated with conic domain, Math. Comput. Model., 55 (2012), 844-852. doi: 10.1016/j.mcm.2011.09.012
    [28] K. Noshiro, On the theory of schlicht functions, J. Fac. Sci. Hokkaido Univ. Jap., 2 (1934), 129-135.
    [29] M. Nunokawa, On the order of strongly starlikeness of strongly convex functions, Proc. Japan Acad. Ser. A., 69 (1993), 234-237. doi: 10.3792/pjaa.69.234
    [30] M. Nunokawa, J. Sokół, On order of strongly starlikeness in the class of uniformly convex functions, Math. Nachr., 288 (2015), 1003-1008. doi: 10.1002/mana.201400091
    [31] H. Orhan, E. Deniz, D. Raducanu, The Fekete-Szegö problem for subclasses of analytic functions defined by a differential operator related to conic domains, Comput. Math. Appl., 59 (2010), 283-295. doi: 10.1016/j.camwa.2009.07.049
    [32] F. M. Sakar, S. M. Aydogan, Subclass of m-quasiconformal harmonic functions in association with Janowski starlike functions, Appl. Math. Comput., 319 (2018), 461-468.
    [33] J. Sokół, M. Nunokawa, On some class of convex functions, C. R. Acad. Sci. Paris, Ser. I., 353 (2015), 427-431. doi: 10.1016/j.crma.2015.03.002
    [34] J. Sokół, R. W. Ibrahim, M. Z. Ahmad, Inequalities of harmonic univalent functions with connections of hypergeometric functions, Open Math., 13 (2015), 691-705.
    [35] J. Sokół, A. Wisniowska, On some classes of starlike functions related with parabola, Folia Sci. Univ. Tech. Resov., 28 (1993), 35-42.
    [36] E. T. Whittaker, G. N. Watson, A course of modern analysis, Cambridge university press, 1958.
    [37] D. R. Wilken, J. Feng, A remark on convex and starlike functions, J. London Math. Soc., 21 (1980), 287-290.
  • Reader Comments
  • © 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(398) PDF downloads(294) Cited by(0)

Article outline

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog